William, Fenbendazole is a very safe dewormer. Can it cause diarrhea? Yes. But, when we see blood in the stool this is a sign of inflammation in the large intestines and we have to consider other causes like ingestion of a foreign body, infections, etc. This is what you can do:
1- Do not give things like Pepto Bismol or Imodium.
2- No food or water for 8-12 hours, need to give their gastrointestinal tract time to rest. Then, offer a small amount of water followed by a diet of rice (75%) and boiled boneless chicken or ground beef (25%) until the stool is back to normal then wean them back into their regular diet.
3- Supplement with a probiotic, these are friendly bacteria that help with regularity. You can buy this over the counter in any pet store.
4- If after doing the above you do not see improvement within 24 hours I would have them checked by your family veterinarian for a hands on examination.
My goal is to provide you with excellent service - I hope I've provided the information you were seeking, if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done.